# SDR DJF2008F00002

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N893CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258603
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

UPON TAXIING IN AFTER LANDING THE CREW REPORTED THE DUCT OVERHEAT LIGHT ILLUMINATED FOLLOWED BY SMOKE IN THE COCKPIT AND CABIN.  THE CREW SHUTDOWN BOTH ENGINES AND STILL REPORTED SMOKE, AFTER SHUTTING DOWN THE BLEED AIR FROM THE APU THE SMOKE CLEARED AND THE APU WAS SHUTDOWN.  MAINTENANCE FOUND THE NR 2 ENGINE OVER SERVICED, THEY REMOVED ONE QT OIL. MAINTENANCE THEN PERFORMED APU AND ENGINE GROUND OPS CHECKS ALONG WITH A FULL ENVIRONMENTAL SYSTEM OPS CHECKS WITH NO DEFECTS FOUND. THE AC WAS RESTARTED AND HAS SINCE FLOWN WITH NO ISSUES.  (K)
